MAUDE Adverse Event Report: UNOMEDICAL A/S UNO QUICK-SET 110/9 SC1 2-PACK MUL

UNOMEDICAL A/S UNO QUICK-SET 110/9 SC1 2-PACK MUL
Model Number MMT-396AT
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: since no lot number is available, a detailed investigation, tests on reference samples or batch review cannot be conducted.Therefore, this complaint will be closed, this issue will be monitored through pms product trends and malfunction.If any trends picked up, this will flag on the trips and alerts according to the omqr procedure.E1: patient city: (b)(6).Patient country: united states.
 
Event or Problem Description
Reference number (b)(4).Event occurred in the united states.This mdr is being submitted for an unknown number of devices in which the issue was experienced.On 11-jul-2024, reported that patient faced infusion set crimped.Insertion site was below the belt line.Infusion set has been used for 2 days.Company do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.
 
Event or Problem Description
To date, additional patient or event details were received which have been added in h11.
 
Additional Manufacturer Narrative
Additional information - this mdr is being submitted to include the below: d9: device available for evaluation has been selected as yes & date returned to mfg was added as well.H6: investigation results under type of investigation, investigation findings, investigation conclusions.

Brand Name
UNO QUICK-SET 110/9 SC1 2-PACK MUL
Common Device Name
UNO QUICK-SET 110/9 SC1 2-PACK MUL
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key20072785
Report Number3003442380-2024-22685
Device Sequence Number6507712
Product Code FPA
UDI-Device Identifier05705244024960
UDI-Public05705244024960
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-396AT
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2024
Supplement Date Received by Manufacturer12/10/2024
Initial Report FDA Received Date08/26/2024
Supplement Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceAmerican Indian Or Alaskan Native